MathSciNet Relay Station
MathSciNet bibliographic data
MR2288440 46B20 (52A21)
Moreno, J. P.; Schneider, R. Continuity properties of the ball hull mapping. Nonlinear Anal. 66 (2007), no. 4, 914–925.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement